Pacific Journal of Mathematics

Fixed points of automorphisms of compact Lie groups.

Robert F. Brown

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 79-87.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867568

Mathematical Reviews number (MathSciNet)
MR0428348

Zentralblatt MATH identifier
0329.57021

Subjects
Primary: 57E15

Citation

Brown, Robert F. Fixed points of automorphisms of compact Lie groups. Pacific J. Math. 63 (1976), no. 1, 79--87. https://projecteuclid.org/euclid.pjm/1102867568


Export citation

References

  • [1] R. Brown, Fixed points of endomorphisms of compact groups, Bull. Amer. Math. Soc, 80 (1974), 293-96.
  • [2] R. Brown, On the power map in compact groups, Quart. J. Math., 22 (1971), 395-400.
  • [3] R. Brown,The real cohomology of compact disconnected Lie groups, Proc. Amer. Math. Soc, 37 (1973), 255-59.
  • [4] H. Hopf. Uber den Rang geschlossener Liescher Gruppen, Comment. Math. Helv., 13 (1940), 119-43.
  • [5] H. Hopf. Uber den Rang geschlossener Liescher Gruppen,Uber die Topologie der Gruppen-Mannigfaltigkeitenund ihre Verallge- meinerung, Ann. Math., 42 (1941), 22-52.
  • [6] L. Pontryagin, Topological Groups, second edition, Gordon and Breach, 1966,
  • [7] G. Segal, The representation-ringof a compact Lie group, Publ. Math. I. H. E. S., 34 (1968), 113-28.
  • [8] J. de Siebenthal, Sur les groupes de Lie compactes non connexes, Comment. Math. Helv., 31 (1956), 41-89.
  • [9] N. Steenrod, Universal homology groups, Amer. J. Math., 58 (1936), 661-701.
  • [10] R. Steinberg, Endomorphismsof linear algebraic groups, Mem. Amer. Math. Soc, 80 (1968).

See also

  • Addendum : Robert F. Brown. Addendum to: ``Fixed points of automorphisms of compact Lie groups''. Pacific Journal of Mathematics volume 79, issue 2, (1978), pp. 339-340.